:: Volume 4, Issue 1 (9-2010) ::
J. of Stat. Sci. 2010, 4(1): 21-33 Back to browse issues page
A Test for Symmetric Distributions Based on Renyi Entropy
Maliheh Abbasnejad Mashhadi , Davood Mohammadi
Abstract:   (22949 Views)
In this paper, we characterize symmetric distributions based on Renyi entropy of order statistics in subsamples. A test of symmetry is proposed based on the estimated Renyi entropy. Critical values of the test are computed by Monte Carlo simulation. Also we compute the power of the test under different alternatives and show that it behaves better that the test of Habibi and Arghami (1386).
Keywords: Rwnyi entropy, Estimated Renyi entropy, Order statistics
Full-Text [PDF 2118 kb]   (2989 Downloads)    
Type of Study: Research | Subject: Statistical Inference
Received: 2011/12/3 | Accepted: 2011/12/3


XML   Persian Abstract   Print



Volume 4, Issue 1 (9-2010) Back to browse issues page